Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 5, Number 6

All articles in this issue are freely accessible.

On singular points of linear differential equations with real coefficients
Maxime Bôcher.
Bull. Amer. Math. Soc. 5 (1899), 275-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
The Hessian of the cubic surface
J. I. Hutchinson.
Bull. Amer. Math. Soc. 5 (1899), 282-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
On the simple isomorphisms of a Hamiltonian group to itself
G. A. Miller.
Bull. Amer. Math. Soc. 5 (1899), 292-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Bull. Amer. Math. Soc. 5 (1899), 316-321
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 5 (1899), 321-324
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Oeuvres mathématiques d'Évariste Galois.
Reviewer: James Pierpont
Bull. Amer. Math. Soc. 5 (1899), 296-300
Review information
Full-text PDF Free Access
Thèse sur la géométrie non-euclidienne, by M. L. Gérard.
Lezioni di Geometria intrinseca, by Ernesto Cesàro.
L'hyperespace à $\left({n - 1}\right)$ dimensions. Propriétés métriques de la corrélation générale, by G. Fontené.
Reviewer: Edgar Odell Lovett
Bull. Amer. Math. Soc. 5 (1899), 300-308
Review information
Full-text PDF Free Access
Theorie der Abel'schen Functionen, by Hermann Stahl.
Reviewer: Virgil Snyder
Bull. Amer. Math. Soc. 5 (1899), 308-312
Review information
Full-text PDF Free Access
Differenzenrechnung, by A. A. Markoff.
Reviewer: D. A. Murray
Bull. Amer. Math. Soc. 5 (1899), 313-316
Review information
Full-text PDF Free Access